# SDR DALA2017111508129

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1022 BETWEEN LONGERONS 6R TO 7R.   THE FRAME ANGLE WAS REPLACED IAW SRM 51-41-02, SRM 51-41-05, AND DWG 9912243, REV. HF.
